# SDR USAA2013100400002

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 48,835 hours, 20,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED ROW 16 SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  MX R & R ELECTRICAL HARNESS 5751VC IAW ESPM 20-33-00.  R & R EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-10. OPS OK.
